# SDR 20001218SH036

- Difficulty date: June 24, 2000
- Submitted: December 18, 2000
- Operation: General aviation
- Aircraft: N93055
- Make and model: Cessna A185F
- Aircraft serial: 18503173
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Bushing
- Part number: 07421802
- Condition: Cracked
- Location: Tailwheel
- Part time: 40 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON INSPECTION OF TAILWHEEL SUPPORT BUSHINGS, FOUND NEWLY INSTALLED BUSHINGS SEVERELY WORN, EXTRUDED AND CRACKED.  THESE BUSHINGS, OBTAINED FROM CESSNA, ARE MADE OF INFERIOR MATERIALS.  (X)
